Alert archive / Pennsylvania / Flash Flood Warnings in 2015
Flash Flood Warning 39, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Jun 23, 2015, 2:25 PM EDT for Armstrong County, Indiana County, Westmoreland County, Pennsylvania. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2015, 2:25 PM EDT (18:25 UTC)
- Expired
- Jun 23, 2015, 5:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Armstrong County, PA, Indiana County, PA, Westmoreland County, PA
The radar
The Pittsburgh radar (KPBZ), 86 km from the middle of the area, began a volume at 18:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 12:00Z, 6.4 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1125 J/kg
- Mixed-layer CIN
- -63 J/kg
- Mixed-layer LCL
- 899 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 198 m²/s²
- 0-3 km storm-relative helicity
- 265 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
906
WGUS51 KPBZ 231825
FFWPBZ
PAC005-063-129-232130-
/O.NEW.KPBZ.FF.W.0039.150623T1825Z-150623T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
225 PM EDT TUE JUN 23 2015
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHERN INDIANA COUNTY IN WEST CENTRAL PENNSYLVANIA...
SOUTH CENTRAL ARMSTRONG COUNTY IN WEST CENTRAL PENNSYLVANIA...
EAST CENTRAL WESTMORELAND COUNTY IN SOUTHWESTERN PENNSYLVANIA...
* UNTIL 530 PM EDT
* AT 223 PM EDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING HAS
BEEN REPORTED WITH THESE STORMS AS THEY MOVE THROUGH.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GREENSBURG...LATROBE...HOMER CITY...MCCHESNEYTOWN-LOYALHANNA...
BLAIRSVILLE...DERRY...LAWSON HEIGHTS...BLACK LICK...WEST LEBANON...
NEW FLORENCE...SEWARD...BOLIVAR...ARMAGH...JACKSONVILLE...LUCERNE
MINES...BRUSH VLY AND YELLOW CREEK STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 4037 7899 4026 7908 4032 7956 4033 7944
4052 7927 4065 7951 4055 7889
$$
KRAMAR3 follow-up statements
474
WGUS71 KPBZ 231932
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
332 PM EDT TUE JUN 23 2015
PAC005-063-129-232130-
/O.CON.KPBZ.FF.W.0039.000000T0000Z-150623T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INDIANA PA-ARMSTRONG PA-WESTMORELAND PA-
332 PM EDT TUE JUN 23 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR
SOUTHERN INDIANA...SOUTH CENTRAL ARMSTRONG AND EAST CENTRAL
WESTMORELAND COUNTIES...
AT 331 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN MOVING OUT OF THE AREA...HOWEVER RUNOFF FROM THIS HEAVY
RAIN WILL CONTINUE TO PRODUCE POSSIBLE FLASH FLOODING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
GREENSBURG...LATROBE...HOMER CITY...MCCHESNEYTOWN-LOYALHANNA...
BLAIRSVILLE...DERRY...LAWSON HEIGHTS...BLACK LICK...WEST LEBANON...
NEW FLORENCE...SEWARD...BOLIVAR...ARMAGH...JACKSONVILLE...LUCERNE
MINES...BRUSH VLY AND YELLOW CREEK STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 4037 7899 4026 7908 4032 7956 4033 7944
4052 7927 4065 7951 4055 7889
$$
07851
WGUS71 KPBZ 232020
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
420 PM EDT TUE JUN 23 2015
PAC005-232028-
/O.CAN.KPBZ.FF.W.0039.000000T0000Z-150623T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ARMSTRONG PA-
420 PM EDT TUE JUN 23 2015
...THE FLASH FLOOD WARNING FOR SOUTH CENTRAL ARMSTRONG COUNTY IS
CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT. PLEASE CONTINUE TO HEED ALL ROAD CLOSURES.
LAT...LON 4037 7899 4026 7908 4031 7945 4052 7927
4060 7922 4055 7889
$$
PAC063-129-232130-
/O.CON.KPBZ.FF.W.0039.000000T0000Z-150623T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INDIANA PA-WESTMORELAND PA-
420 PM EDT TUE JUN 23 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM EDT FOR
SOUTHEASTERN INDIANA AND EAST CENTRAL WESTMORELAND COUNTIES...
AT 418 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN HAVE MOVED OUT OF THE AREA. HOWEVER...RUNOFF FROM THIS
HEAVY RAIN COULD STILL PRODUCE FLASH FLOODING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
LATROBE...HOMER CITY...MCCHESNEYTOWN-LOYALHANNA...BLAIRSVILLE...
DERRY...LAWSON HEIGHTS...BLACK LICK...NEW FLORENCE...SEWARD...
BOLIVAR...ARMAGH...LUCERNE MINES...BRUSH VLY AND YELLOW CREEK STATE
PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
PLEASE REPORT FLOODING BY CALLING 412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER AT NWSPITTSBURGH.
&&
LAT...LON 4037 7899 4026 7908 4031 7945 4052 7927
4060 7922 4055 7889
$$
07356
WGUS71 KPBZ 232136
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
536 PM EDT TUE JUN 23 2015
PAC063-129-232146-
/O.EXP.KPBZ.FF.W.0039.000000T0000Z-150623T2130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INDIANA PA-WESTMORELAND PA-
536 PM EDT TUE JUN 23 2015
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN INDIANA AND EAST CENTRAL
WESTMORELAND COUNTIES HAS EXPIRED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.
LAT...LON 4037 7899 4026 7908 4031 7945 4052 7927
4060 7922 4055 7889
$$
07What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 2:19 PM EDT, 6 minutes earlier.
Area forecast discussion, Jun 23, 2:19 PM EDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 219 PM EDT TUE JUN 23 2015 .SYNOPSIS... HIGH PRESSURE RETURNS WEDNESDAY. UNSETTLED...BUT LESS HUMID WEATHER RETURNS FOR LATE WEEK. && .NEAR TERM /THROUGH WEDNESDAY/... STORMS HAVE DEVELOPED INTO A LINE AND WILL MOVE THROUGH THE SOUTHERN PART OF THE CWA THROUGH LATE AFTERNOON. RAPID IMPROVEMENT IS FORECAST BEHIND THIS FEATURE AS DEWPOINTS IN THE 50S MAKE A RETURN. WITH WINDS FROM THE NORTH AROUND 5KTS AND DESPITE RAINFALL DURING THE DAY...STILL THINK FOG WILL NOT BE WIDESPREAD ENOUGH TO BE MENTIONED IN GRIDDED DATABASE. HIGH PRESSURE BUILDS EAST ALLOWING FOR A DRY AND LESS HUMID WEDNESDAY. H8 TEMPS FALL BELOW 12C WHICH YIELDS MID AND UPPER 70S USING ENERGY BLOCK METHOD. TEMPS WERE A BLEND OF EXISTING GRIDS AND BIAS CORRECTED MET GUIDANCE. BUFR SOUNDINGS PORTRAY A FAIR AMOUNT OF CU TOMORROW WITH A MODEST LAYER OF 85% RH AND GREATER IN THE LOWEST 6KFT. THERE IS ENOUGH DRY AIR ABOVE TO MIX DOWN THAT SHOULD ALLOW FOR A PARTLY CLOUDY FORECAST. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/... BENIGN WEATHER WEDNESDAY NIGHT AS HIGH PRESSURE SLOWLY MOVES EAST. MID AND UPPER LEVEL MOISTURE STREAMS IN FROM THE UPPER MIDWEST. AN MCS IS FORECAST TO BE MOVING THROUGH IND/OH/MI DURING THE EARLY MORNING HOURS THURSDAY. WHAT IS LEFT OF THIS SYSTEM REACHES OUR AREA BY MIDDAY. GIVEN CANOPY OF CLOUDS OVERHEAD AND TIME OF PASSAGE DO NOT FORESEE A WIDESPREAD SEVERE WEATHER THREAT. PROPAGATION VECTORS TAKE THE SYSTEM THROUGH SOUTHERN 1/3 OF CWA...SOUTHEASTERN OH AND NORTHERN WV. IF THIS SYSTEM SLOWS DOWN OR DEVELOPS FARTHER NORTH THAN EXPECTED THEN A LARGE AREA WILL BE UNDER THE GUN FOR THE THREAT OF DAMAGING WIND AND POSSIBLY HAIL. INSTABILITY PARAMETERS ARE NOT AS IMPRESSIVE AS THEY WERE TODAY...SO ATMOSPHERE WON'T BE AS VOLATILE. NONETHELESS...IF YOU HAVE OUTDOOR PLANS THURSDAY...PLEASE KEEP TUNED FOR LATER FORECASTS. BAROCLINIC ZONE MOVES THROUGH THURSDAY NIGHT SO ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ARE POSSIBLE. PWATS ARE AROUND 1.5" WITH WARM CLOUD DEPTHS OF 9KFT...SO HIGH WATER NOT A HUGE CONCERN...BUT IF STORMS TRAIN OVER THE SAME AREA AS WERE HIT DURING THE DAY THEN FLOODING COULD BE A CONCERN. FRIDAY THE UPPER-LEVEL FLOW FLATTENS WEST TO EAST AND THE WEAK SURFACE LOW STAGNATES OVER THE OHIO RIVER VALLEY. THE RESULT IS THAT MOISTURE NEVER CLEARS THE SOUTHERN 1/2 OF THE FORECAST AREA...KEEPING RAIN CHANCES HIGHER THROUGH FRIDAY EVENING WITH ANOTHER AFTERNOON FLARE-UP OF CONVECTION OVER THE HIGH TERRAIN OF PA/WV/MD. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... AN UPPER-LEVEL WAVE PASSING THROUGH THE WESTERN GREAT LAKES FRIDAY NIGHT WILL SERVE TO AMPLIFY THE MERIDIONAL FLOW PATTERN. PRECIPITATION CHANCES WILL CONTINUE INTO THE WEEKEND AS MOISTURE ASSOCIATED WITH THE SURFACE LOW WILL LINGER...MAINLY ACROSS OUR SOUTH. BY THE MIDDLE PART OF THE WEEKEND THE EASTERN CONUS TROF IS IN FULL EFFECT WITH INCREASED CLOUD COVER RESULTING IN MODERATED TEMPERATURE READINGS. GUIDANCE DIFFERS A BIT ON THE EXACT EVOLUTION OF THE UPPER-LEVEL TROF...WITH THE WETTER GFS CUTTING OFF THE LOW DIRECTLY OVERHEAD. REGARDLESS OF THE MINUTIAE...IT APPEARS AS TROF WILL BE HERE TO STAY AS A RE-ENFORCING WAVE WILL DIVE IN FROM THE NORTHWEST BY EARLY NEXT WEEK. TAX && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... LINE OF STORMS WILL IMPACT ALL TERMINALS SAVE FOR FKL AND DUJ THIS AFTERNOON PRODUCING BRIEF IFR RESTRICTIONS. THIS WILL BE THROUGH SOUTHERN TERMINAL OF MGW BY 22Z-23Z. VFR WEATHER RETURNS AFTER THE LINE OF SHOWERS AND STORMS MOVE THROUGH. THE COMBINATION OF DRY AIR AND NORTHERLY WINDS AROUND 5KTS SHOULD KEEP FOG AT BAY. DID INTRODUCE MVFR RESTRICTIONS AT ZZV AND MGW DURING THE PREDAWN HOURS. .OUTLOOK.../TUESDAY NIGHT THROUGH SATURDAY/... RESTRICTIONS ARE POSSIBLE BY THURSDAY AND FRIDAY WITH THE PASSAGE OF UPPER LEVEL DISTURBANCES. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Jun 23, 12:51 PM EDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 1251 PM EDT TUE JUN 23 2015 OHZ039>041-048>050-057>059-068-069-PAZ013-014-020>023-029-073-WVZ001- 002-241700- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-LAWRENCE-BUTLER-BEAVER- ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-WESTMORELAND-HANCOCK-BROOKE- 1251 PM EDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THIS IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON. THE MAIN THREATS WILL BE DAMAGING WIND GUSTS AND ISOLATED LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ001-PAZ031-074>076-WVZ003-004-012-021>023-041-241700- GARRETT-GREENE-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-OHIO- MARSHALL-WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 1251 PM EDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THIS IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON. THE MAIN THREATS WILL BE DAMAGING WIND GUSTS AND ISOLATED LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS THURSDAY WITH DAMAGING WINDS BEING THE PRIMARY THREAT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ007>009-015-016-241700- MERCER-VENANGO-FOREST-CLARION-JEFFERSON PA- 1251 PM EDT TUE JUN 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST PENNSYLVANIA AND WEST CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. 98
In the hours before
Local storm report, Jun 23, 1:37 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
137 PM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM HEAVY RAIN MONACA 40.68N 80.27W
06/23/2015 M1.15 INCH BEAVER PA NWS EMPLOYEE
RAINFALL OCCURRED IN 20 MINUTES.
&&
EVENT NUMBER PBZ1501994Local storm report, Jun 23, 1:53 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
153 PM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM HEAVY RAIN MACDALE 39.72N 80.23W
06/23/2015 M1.50 INCH MONONGALIA WV NWS EMPLOYEE
RAIN FELL IN 45 MINUTES.
&&
EVENT NUMBER PBZ1501995Local storm report, Jun 23, 1:54 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PITTSBURGH PA
154 PM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM HEAVY RAIN MONACA 40.68N 80.27W
06/23/2015 M1.50 INCH BEAVER PA NWS EMPLOYEE
RAIN FELL IN 45 MINUTES.
&&
CORRECTED COUNTY/STATE...LOCATION
EVENT NUMBER PBZ1501995Local storm report, Jun 23, 2:04 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
204 PM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM HEAVY RAIN 5 SW WEST SUNBURY 40.95N 79.96W
06/23/2015 M1.60 INCH BUTLER PA TRAINED SPOTTER
SINCE 7AM.
&&
EVENT NUMBER PBZ1501996Local storm report, Jun 23, 2:19 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
219 PM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0132 PM TSTM WND DMG VANPORT 40.68N 80.33W
06/23/2015 BEAVER PA SOCIAL MEDIA
WIRES REPORTED DOWN.
&&
EVENT NUMBER PBZ1501997Local storm report, Jun 23, 2:23 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
223 PM EDT TUE JUN 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM TSTM WND DMG INDUSTRY 40.66N 80.41W
06/23/2015 BEAVER PA SOCIAL MEDIA
TREES REPORTED DOWN ON STATE ROUTE 68
&&
EVENT NUMBER PBZ1501998The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 4:45 AM EDT | Special Weather Statement | PBZ | Mercer, Venango | 60 min |
| Jun 23, 5:33 AM EDT | Special Weather Statement | PBZ | Clarion, Forest | 27 min |
| Jun 23, 5:57 AM EDT | Special Weather Statement | PBZ | Clarion, Jefferson | 63 min |
| Jun 23, 7:29 AM EDT | Special Weather Statement | PBZ | Jefferson | 31 min |
| Jun 23, 7:53 AM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Clarion, Jefferson | 22 min |
| Jun 23, 8:17 AM EDT | Special Weather Statement | PBZ | Jefferson | 13 min |
| Jun 23, 8:35 AM EDT | Special Weather Statement | PBZ | Lawrence | 55 min |
| Jun 23, 9:42 AM EDT | Flash Flood Warning | PBZ | Lawrence | 3 hr |
| Jun 23, 9:57 AM EDT | Severe Thunderstorm Warning | PBZ | Beaver, Butler, Lawrence | 37 min |
| Jun 23, 10:24 AM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Butler | 39 min |
| Jun 23, 10:44 AM EDT | Areal Flood Advisory | PBZ | Venango | 2 hr |
| Jun 23, 11:17 AM EDT | Special Weather Statement | PBZ | Indiana | 13 min |
| Jun 23, 11:19 AM EDT | Special Weather Statement | PBZ | Clarion, Jefferson | 26 min |
| Jun 23, 11:32 AM EDT | Severe Thunderstorm Warning | PBZ | Butler, Lawrence, Mercer | 28 min |
| Jun 23, 12:00 PM EDT | Special Weather Statement | PBZ | Butler | 30 min |
| Jun 23, 12:02 PM EDT | Areal Flood Advisory | PBZ | Lawrence | 118 min |
| Jun 23, 12:10 PM EDT | Areal Flood Advisory | PBZ | Allegheny | 2 hr |
| Jun 23, 12:36 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Westmoreland | 24 min |
| Jun 23, 12:38 PM EDT | Flash Flood Warning | PBZ | Lawrence | 3 hr |
| Jun 23, 12:47 PM EDT | Areal Flood Advisory | PBZ | Butler | 3 hr |
| Jun 23, 12:57 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Indiana, Westmoreland | 48 min |
| Jun 23, 1:30 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver | 30 min |
| Jun 23, 1:32 PM EDT | Severe Thunderstorm Warning | PBZ | Armstrong, Indiana | 43 min |
| Jun 23, 1:34 PM EDT | Areal Flood Advisory | PBZ | Armstrong | 116 min |
| Jun 23, 1:35 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 25 min |
| Jun 23, 1:37 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Armstrong, Butler, Westmoreland | 38 min |
| Jun 23, 1:51 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Beaver, Butler, Westmoreland | 24 min |
| Jun 23, 1:56 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana, Westmoreland | 19 min |
| Jun 23, 1:59 PM EDT | Flash Flood Warning | PBZ | Allegheny, Armstrong, Butler, Indiana, Westmoreland | 2 hr |
| Jun 23, 2:13 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana | 17 min |
| Jun 23, 2:15 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Westmoreland | 30 min |
| Jun 23, 2:19 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Washington | 41 min |
| Jun 23, 2:43 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Westmoreland | 17 min |
| Jun 23, 2:53 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Washington | 52 min |
| Jun 23, 2:55 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Indiana, Westmoreland | 39 min |
| Jun 23, 3:03 PM EDT | Severe Thunderstorm Warning | PBZ | Washington | 42 min |
| Jun 23, 3:16 PM EDT | Flash Flood Warning | PBZ | Allegheny, Washington | 3 hr |
| Jun 23, 3:16 PM EDT | Severe Thunderstorm Warning | PBZ | Greene | 29 min |
| Jun 23, 3:19 PM EDT | Severe Thunderstorm Warning | PBZ | Allegheny, Fayette, Washington, Westmoreland | 56 min |
| Jun 23, 3:28 PM EDT | Areal Flood Warning | PBZ | Lawrence | 6 hr |
| Jun 23, 4:14 PM EDT | Severe Thunderstorm Warning | PBZ | Fayette | 31 min |
Nearby
Flash Flood Warnings in Pennsylvania, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.